Advertisement
  • Announcements

    • Tungsten Aromatics

      Deleting/hiding content   01/26/2018

      Members please note: We can not hide or delete posts/threads, content in blogs or images. This also applies to gallerys and blogs. This is also against Df's ToS. Please be mindful about what you post and remember that once you hit send, it will be viewable on the internet.
    • Lindsay

      Donate Now   02/09/2018

        Give the gift that will keep on giving.     Donate Now  Thank you so much and have a healthy, happy and wonderful year ahead!   Forum Admin Founder/Owner of DepressionForums.org Lindsay Reday Forum Administrator, Founder LGJ CEO/Director, Owner of DepressionForums.org Inbetween Administrative Technician/Webmaster  Tungsten Aromatics Senior Administrator 20YearsandCounting Assistant Administrator/Mod Coodinator KidSurvivor2011 Moderator/Administrator Natasha1 Senior Moderator Jules19 Moderator                        
Anxmath

First time user

3 posts in this topic

Posted (edited) · Report post  

Advertisement

Hi

I started using paxil 20mg to treat my social anxiety and depression.

today will be my third day but I am going crazy!

I have headache, diarrhea, shaking body, blurry vision, feel restless, I also have no appetite, feel nauseous and wake up being hyperactive, also have a feeling that I am not myself its weird.

what should I do?

 

Edited by Anxmath

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

Hi and welcome to the Forums Anxmath !

    I'm so sorry you are suffering from depression and social anxiety and that you are experiencing all these scary experiences.  Have you consulted with your physician about this?  I have no personal experience with Paxil.  I did have a lot of scary experiences when I was on my first antidepressant medicine many years ago.  Those wore off after a while.  It was rough at first though.  I hope members here who have experience with Paxil will respond to your post.   Please lean on us during this scary time.  Although we are not medical professionals, we are fellow sufferers.  You should not have to be alone with what you are going through.  I will be online here in the Forums for awhile if you want to respond.   - epictetus

Share this post


Link to post
Share on other sites

Posted · Report post  

You are lucky to have these SEs. It means the med will work for you. Typically, side effects lessen after some time. My experience with paxil (btw the CR version is a lot better than the regular one as it's released slower in the body and thus has less intense SEs.), and ADs in general is a bit complex but basically I've taken Paxil for 5 years. It worked wonderful. I had social anxiety only at that time. I became confident, easygoing but also somewhat careless. The biggest mistake I made is that I quit Paxil, being without any meds for 4mos, which ended up fr me developing full blown depression. Paxil is not working as much the second time around.Do you also feel foggy, unmotivated and in a dream like state? I'm 4 weeks in and these SEs are still strong, and based on other users will not abate. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now